| Model Number |
41488 |
| Medical Device Problem Codes |
Stretched (1601); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on the device analysis completed on 15jul2025.It was reported that stretched tip occurred.The target lesion was located in the abdominal aorta.A.035in, 300cm back-up meier guidewire was selected for use.During preparation and prior to administering anesthesia, the tip was observed to be stretched upon unpacking.The procedure was not completed.There were no patient complications as a result of this event and the patient status was stable.However, returned analysis revealed a detached corewire.
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6).The device was returned for analysis.Upon visual examination of the amplatz device, it was observed that the distal tip was stretched, the core wire was detached, and the distal tip was kinked.